# SDR HALA96112

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 4 - HNL - FOUND EMERGENCY FLOOR PATH LIGHTING ON RIGHT SIDE OF AIRCRAFT ON.  SELECTOR SWITCH IN OFF POSITION.  REPOSITIONED SEAT LIGHT CONNECTOR AT ROW 1H.  OPERATIONAL CHECK OK.  REPLACED LOW BATTERIES.  (M)
